American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] G. G. Gusev. Monodromy zeta-function of a polynomial on a complete intersection, and Newton polyhedra. St. Petersburg Math. J. 23 (2012) 511-519. MR 2896166.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. J. Castro-Jiménez and J. M. Ucha-Enríquez. Logarithmic Comparison Theorem and some Euler homogeneous free divisors. Proc. Amer. Math. Soc. 133 (2005) 1417-1422. MR 2111967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles Vuono. K\"ahler Moi\v sezon spaces which are projective algebraic . Proc. Amer. Math. Soc. 123 (1995) 779-783. MR 1242109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul H. Edelman and Victor Reiner. A counterexample to Orlik's conjecture . Proc. Amer. Math. Soc. 118 (1993) 927-929. MR 1134624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergey Yuzvinsky. The first two obstructions to the freeness of arrangements . Trans. Amer. Math. Soc. 335 (1993) 231-244. MR 1089421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergey Yuzvinsky. Free and locally free arrangements with a given intersection lattice . Proc. Amer. Math. Soc. 118 (1993) 745-752. MR 1160307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Jozsa and John Rice. On the cohomology ring of hyperplane complements . Proc. Amer. Math. Soc. 113 (1991) 973-981. MR 1065085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sergey Yuzvinsky. Cohomology of local sheaves on arrangement lattices . Proc. Amer. Math. Soc. 112 (1991) 1207-1217. MR 1062840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1